RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 3, Pages 257–264 (Mi izv3930)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur une classe d'opérateurs non linéaires dans l'espace de ilbert

L. Lusternik


Full text: PDF file (816 kB)

Bibliographic databases:
Received: 20.02.1939

Citation: L. Lusternik, “Sur une classe d'opérateurs non linéaires dans l'espace de ilbert”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939), 257–264

Citation in format AMSBIB
\Bibitem{Lus39}
\by L.~Lusternik
\paper Sur une classe d'op\'erateurs non lin\'eaires dans l'espace de ilbert
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 3
\pages 257--264
\mathnet{http://mi.mathnet.ru/izv3930}
\zmath{https://zbmath.org/?q=an:0024.21304|65.0511.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv3930
  • http://mi.mathnet.ru/eng/izv/v3/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Alber, “The topology of functional manifolds and the calculus of variations in the large”, Russian Math. Surveys, 25:4 (1970), 51–117  mathnet  crossref  mathscinet  zmath
    2. V. R. Kardashov, “Structure of the spectrum and estimates for the eigenvalues of nonlinear homogeneous operators”, Math. USSR-Sb., 48:2 (1984), 349–363  mathnet  crossref  mathscinet  zmath
    3. V. A. Galaktionov, S. I. Pokhozhaev, A. E. Shishkov, “Convergence in gradient systems with branching of equilibria”, Sb. Math., 198:6 (2007), 817–838  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  •    .
    Number of views:
    This page:156
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019